Rocky Mountain Journal of Mathematics

Atomic characterizations of modulation spaces through Gabor-type representations

Hans G. Feichtinger

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 19, Number 1 (1989), 113-126.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250125951

Digital Object Identifier
doi:10.1216/RMJ-1989-19-1-113

Mathematical Reviews number (MathSciNet)
MR1016165

Zentralblatt MATH identifier
0780.46023

Citation

Feichtinger, Hans G. Atomic characterizations of modulation spaces through Gabor-type representations. Rocky Mountain J. Math. 19 (1989), no. 1, 113--126. doi:10.1216/RMJ-1989-19-1-113. http://projecteuclid.org/euclid.rmjm/1250125951.


Export citation